The Stacks project

Bibliography entry Beilinson

author
Beilinson, A. A.
title
Coherent sheaves on ${\bf P}^{n}$ and problems in linear algebra
year
1978
journal
Funktsional. Anal. i Prilozhen.
volume
12
number
3
pages
68–69

@ARTICLE{Beilinson,
    AUTHOR = "Beilinson, A. A.",
    TITLE = "Coherent sheaves on {${\bf P}^{n}$}\ and problems in linear algebra",
    JOURNAL = "Funktsional. Anal. i Prilozhen.",
    VOLUME = "12",
    YEAR = "1978",
    NUMBER = "3",
    PAGES = "68--69",
    ISSN = "0374-1990"
}

      

This item is referenced in 1 tag: